Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: Frantisek Neuman
Title: Global properties of linear ordinary differential equations
Additional book information Mathematics and its Applications, vol.\ 52, Kluwer Academic Publishers, Dordrecht, 1991, xv+320 pp., US$129.00. ISBN 0-7923-1269-4.


References [Enhancements On Off] (What's this?)


Review Information

Reviewer: Anton Zettl
Journal: Bull. Amer. Math. Soc. 29 (1993), 293-298
DOI: http://dx.doi.org/10.1090/S0273-0979-1993-00423-3
PII: S 0273-0979(1993)00423-3